# SDR UIEA2019051504210

- Difficulty date: May 15, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 74,810 hours, 14,792 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Software
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O RADAR POWER BUTTON REQUIRES 2 CYCLES TO POWER. ( TRANSFERRED TO MDDR # 111669 PER DDG 34-43-01. CAT 'D' DUE 12SEP19. PLACARD INSTALLED.   LP 1079085 - M5:  INSTALLED EFIS SYM GENERATOR SOFTWARE UPDATE IAW AMM 34-22-00. OPS CKS GOOD, THIS CLEARS MDDR 111669. )
